# SDR ASAA2015100313297

- Difficulty date: October 3, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,651 hours, 2,502 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240181
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP ILLUMINATES IN RECALL, EXTINGUISHES ON MASTER CAUTION RESET. ACFT GROUNDED.  ACCOMPLISHED TROUBLESHOOTING IAW FIM 21-62, TASK 843.  R & R FWD CABIN ZONE DUCT OVERHEAT SWITCH, S1076, REF AMM 21-61-05 AND FWD CABIN DUCT TEMP SENSOR, T533, REF AMM 21-61-04.  ACCOMPLISHED ZONE/TEMP BITE WITH NO FAULTS.  OPERATED TEMP CONTROL SYSTEM WITH NO FWD CABIN ZONE TEMP LIGHT ON RECALL.
